Alert archive / Wisconsin / Gale Warnings in 2025
Gale Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Feb 5, 2025, 3:26 AM CST. It took effect at Feb 6, 2025, 9:00 AM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2025, 3:26 AM CST (09:26 UTC)
- In effect from
- Feb 6, 2025, 9:00 AM CST
- Expired
- Feb 7, 2025, 3:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
300 WHUS73 KGRB 050926 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 326 AM CST Wed Feb 5 2025 LMZ541>543-051730- /O.NEW.KGRB.SC.Y.0017.250206T0300Z-250206T1500Z/ /O.NEW.KGRB.GL.W.0003.250206T1500Z-250207T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 326 AM CST Wed Feb 5 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 9 AM THURSDAY TO 3 AM CST FRIDAY... * WHAT...For the Small Craft Advisory, south to southeast winds 10 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft expected. For the Gale Warning, west winds 20 to 30 kt with gusts up to 45 kt and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, from 9 PM this evening to 9 AM CST Thursday. For the Gale Warning, from 9 AM Thursday to 3 AM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ521-522-051730- /O.NEW.KGRB.GL.W.0003.250206T1500Z-250207T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 326 AM CST Wed Feb 5 2025 ...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY... * WHAT...West winds 15 to 25 kt with gusts up to 40 kt expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 9 AM to 9 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
7 follow-up statements
605 WHUS73 KGRB 051558 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 958 AM CST Wed Feb 5 2025 LMZ541>543-060000- /O.CON.KGRB.SC.Y.0017.250206T0300Z-250206T1500Z/ /O.CON.KGRB.GL.W.0003.250206T1500Z-250207T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 958 AM CST Wed Feb 5 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THURSDAY TO 3 AM CST FRIDAY... * WHAT...For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft expected. For the Gale Warning, west winds 20 to 30 kt with gusts up to 45 kt and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, from 9 PM this evening to 9 AM CST Thursday. For the Gale Warning, from 9 AM Thursday to 3 AM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ521-522-060000- /O.CON.KGRB.GL.W.0003.250206T1500Z-250207T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 958 AM CST Wed Feb 5 2025 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY... * WHAT...West winds 15 to 25 kt with gusts up to 45 kt expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 9 AM to 9 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
538 WHUS73 KGRB 052157 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 357 PM CST Wed Feb 5 2025 LMZ541>543-060600- /O.CON.KGRB.SC.Y.0017.250206T0300Z-250206T1500Z/ /O.CON.KGRB.GL.W.0003.250206T1500Z-250207T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 357 PM CST Wed Feb 5 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THURSDAY TO 3 AM CST FRIDAY... * WHAT...For the Small Craft Advisory, south winds 10 to 20 kts with gusts up to 25 kts and waves 3 to 6 ft expected. For the Gale Warning, west winds 20 to 30 kts with gusts up to 45 kts and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, from 9 PM this evening to 9 AM CST Thursday. For the Gale Warning, from 9 AM Thursday to 3 AM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ521-522-060600- /O.CON.KGRB.GL.W.0003.250206T1500Z-250207T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 357 PM CST Wed Feb 5 2025 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY... * WHAT...West winds 15 to 25 kts with gusts up to 45 kts expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 9 AM to 9 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
847 WHUS73 KGRB 060305 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 905 PM CST Wed Feb 5 2025 LMZ541>543-061115- /O.CON.KGRB.SC.Y.0017.000000T0000Z-250206T1500Z/ /O.CON.KGRB.GL.W.0003.250206T1500Z-250207T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 905 PM CST Wed Feb 5 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THURSDAY TO 3 AM CST FRIDAY... * WHAT...For the Small Craft Advisory, south winds 10 to 20 kts with gusts up to 25 kts and waves 3 to 6 ft. For the Gale Warning, west winds 20 to 30 kts with gusts up to 45 kts and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, until 9 AM CST Thursday. For the Gale Warning, from 9 AM Thursday to 3 AM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ521-522-061115- /O.CON.KGRB.GL.W.0003.250206T1500Z-250207T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 905 PM CST Wed Feb 5 2025 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY... * WHAT...West winds 15 to 25 kts with gusts up to 45 kts expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 9 AM to 9 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
574 WHUS73 KGRB 061003 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 403 AM CST Thu Feb 6 2025 LMZ541>543-061815- /O.CON.KGRB.SC.Y.0017.000000T0000Z-250206T1500Z/ /O.CON.KGRB.GL.W.0003.250206T1500Z-250207T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 403 AM CST Thu Feb 6 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST FRIDAY... * WHAT...For the Small Craft Advisory, south to southwest winds 10 to 20 kts and waves up to 5 ft. For the Gale Warning, west winds 20 to 30 kts with gusts up to 45 kts and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, until 9 AM CST this morning. For the Gale Warning, from 9 AM this morning to 3 AM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ521-522-061815- /O.CON.KGRB.GL.W.0003.250206T1500Z-250207T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 403 AM CST Thu Feb 6 2025 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...West winds 20 to 30 kts with gusts up to 45 kts expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 9 AM this morning to 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
034 WHUS73 KGRB 061602 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1002 AM CST Thu Feb 6 2025 LMZ521-522-070015- /O.CON.KGRB.GL.W.0003.000000T0000Z-250207T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1002 AM CST Thu Feb 6 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West winds 20 to 30 kts with gusts up to 45 kts expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 9 AM this morning to 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...The Nearshore Marine Forecast will be ending today for the Bay of Green Bay for the rest of the winter. The forecast for the Bay will resume again on or around March 15, 2025. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ541>543-070015- /O.CON.KGRB.GL.W.0003.000000T0000Z-250207T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1002 AM CST Thu Feb 6 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... * WHAT...For the Small Craft Advisory, south to southwest winds 10 to 20 kts and waves up to 5 ft. For the Gale Warning, west winds 20 to 30 kts with gusts up to 45 kts and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, until 9 AM CST this morning. For the Gale Warning, from 9 AM this morning to 3 AM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
055 WHUS73 KGRB 062347 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 547 PM CST Thu Feb 6 2025 LMZ521-522-070300- /O.CON.KGRB.GL.W.0003.000000T0000Z-250207T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 547 PM CST Thu Feb 6 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West winds 20 to 25 kt with gusts up to 40 kt. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ541>543-070800- /O.CON.KGRB.GL.W.0003.000000T0000Z-250207T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 547 PM CST Thu Feb 6 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... * WHAT...West winds 20 to 30 kt with gusts up to 45 kt and waves 2 to 5 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 3 AM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
614 WHUS73 KGRB 070738 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 138 AM CST Fri Feb 7 2025 LMZ541>543-070900- /O.CON.KGRB.GL.W.0003.000000T0000Z-250207T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 138 AM CST Fri Feb 7 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS MORNING... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and waves 1 to 3 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 3 AM CST early this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 4, 9:58 PM CST, 5 hours 28 minutes earlier. Its key messages:
- Snow will impact the area late Wednesday into Thursday morning. There is a 60-80% chance for at least 2" of snow north of Hwy 29. Lower snowfall amounts are expected south of Hwy 29. A period of freezing drizzle is possible as the snow ends Thursday morning, which may create a glaze of ice on untreated roads and surfaces.
- Increasing westerly winds are expected Thursday afternoon into Friday morning with gusts of 30-40 mph, locally stronger gusts to 45 mph are possible from central WI to the lakeshore.
- Another round of accumulating snow is possible this weekend, with an area-wide chance of 50-70% for at least 2" of snow and a 30-60% chance for greater than 4".
Area forecast discussion, Feb 4, 9:58 PM CST, 5 hours 28 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 958 PM CST Tue Feb 4 2025 Updated aviation portion for 06Z TAF issuance .KEY MESSAGES... - Snow will impact the area late Wednesday into Thursday morning. There is a 60-80% chance for at least 2" of snow north of Hwy 29. Lower snowfall amounts are expected south of Hwy 29. A period of freezing drizzle is possible as the snow ends Thursday morning, which may create a glaze of ice on untreated roads and surfaces. - Increasing westerly winds are expected Thursday afternoon into Friday morning with gusts of 30-40 mph, locally stronger gusts to 45 mph are possible from central WI to the lakeshore. - Another round of accumulating snow is possible this weekend, with an area-wide chance of 50-70% for at least 2" of snow and a 30-60% chance for greater than 4". && .DISCUSSION... Issued at 218 PM CST Tue Feb 4 2025 Short Term...Tonight and Wednesday The low clouds across the north continue to erode this afternoon, while mid and high clouds were on the increase from the west. Temperatures were in the single digits above zero across portions of central and north-central Wisconsin to the teens across eastern Wisconsin. For tonight, skies will be mostly cloudy across much of the region. The only exception may be across the far north where there may longer breaks in the clouds which will allow temperatures to plummet as winds go light and variable. There will be a fairly large range in temperatures from the single digits below to around 10 below zero across the far north to 10 to 15 degrees above zero across east-central Wisconsin. On Wednesday, high pressure will slide east of the area as the next system approaches from the west. Low level winds turn to the east by mid to late morning. Lake to 850mb temperature differences around 10C noted that would support light snow showers or flurries along the Lake Michigan shoreline. Did add a chance of flurries for late morning into the afternoon. For the rest of the area, there is a chance of light snow during the mid to late afternoon across portions of north-central, central and east-central Wisconsin. Any light snow through late afternoon will be under an inch as the best accumulating snowfall arrives Wednesday afternoon. High temperatures were lowered a few degrees from the previous forecast with highs mainly in the 20s. Long Term...Wednesday Night Through Tuesday A more active pattern is expected for the second half of this week through the weekend. First period of impactful weather will come Wednesday evening into Thursday morning as a round of snow and potential freezing drizzle move across the region. Westerly winds are then expected to increase Thursday afternoon with gusts up to 45 mph possible. A brief period of quiet weather is expected Friday ahead of another system that is progged to bring more accumulating snow to the region Saturday into Sunday. Snow/Ice Wednesday Evening through Thursday morning...A quick moving shortwave in conjunction with an upper level left front jet quadrant support an area of light to moderate snow across the upper Great Lakes Wednesday evening through Thursday morning. Snow is expected to initially spread from southwest to northeast across the forecast area as an axis of higher moisture and isentropic lift move over the region. Light to moderate snowfall should then continue through the overnight hours into Thursday morning. Snowfall rates are expected to peak around 1"/hr at times, primarily across northern WI where the strongest lift through the DGZ is expected. 12Z HREF probs show a 25th-75th percentile spread of 1-3" across most of the region. Expect areas across northern WI to be on the upper end of this range if not a little higher as 12Z HREF localized probability-matched mean shows a maximum in QPF, around.3", in this region. with SLRs forecast to be around 15:1 this may result in localized amounts around 4" in Vilas Co. RAP forecast soundings do show the potential for snow to transition over to freezing drizzle Thursday morning in the Fox Valley to the lakeshore as the mid-level moisture gets stripped out of the column and the saturate layer resides outside of the DGZ. Areas north and west of the Fox Valley should remain mostly snow as thermal profiles show colder profiles in those region. Impacts from the freezing drizzle should be somewhat limited as the drizzle falls on fresh snow, however, untreated roads may be slippery during the Thursday morning commute. Strong Winds Thursday afternoon...CAA and a tightening pressure gradient will lead to increasing westerly winds Thursday afternoon through Friday morning. NAM soundings suggest mixing to around 900mb could bring down peak gusts of 30-40 mph with an isolated gusts to 45 mph possible. Strongest winds are generally expected from central WI to the Fox Valley and along the lakeshore. There is the potential for minor blowing snow, Thursday afternoon across, especially for the more open areas in central WI. However, any frizzle drizzle during the morning or slight melting of the top layer of snow during the day may create a thing crust on top of the snow which would limit any blowing snow. Stronger winds will also create hazardous travel conditions for high profile vehicles on north-south oriented roads. Weekend Snow Chances...Long range ensembles continue to show signs for more prolonged snowfall event Saturday into Sunday morning as an upper trough moves over the upper Midwest. EFI of 0.6 during this period suggest a slightly anomalous event, but likely not a record setter. The system that will bring this snowfall is still over the central Pacific. Details will need to be refined over the coming forecast cycles. Temperatures...Expect near to slightly below normal temperatures through the extended period. Thursday night into Friday will be the coldest night this week with wind chills falling into the negative 5 to negative 15 degree range. Another shot of cold air is expected to arrive early next week, however, the extent of the cold is still uncertain. && .AVIATION...for 06Z TAF Issuance Issued at 958 PM CST Tue Feb 4 2025 VFR conditions will continue overnight, with middle and high clouds. VFR should continue in most places through midday Wednesday, though lake effect clouds with MVFR ceilings and snow flurries will move inland from Lake Michigan in the afternoon. Light snow and IFR conditions are likely Wednesday evening, especially north of a AUW to ESC line, where a few inches are possible. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Eckberg/GK AVIATION.......RDM
Hazardous weather outlook, Feb 4, 2:14 PM CST, 13 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 214 PM CST Tue Feb 4 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 214 PM CST Tue Feb 4 2025 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Hazardous travel is possible due to accumulating snow Wednesday evening through Thursday morning. Heaviest snow will be across northern Wisconsin. Freezing drizzle is possible Thursday morning as the snow ends, which may create a light glaze on untreated roads and surfaces. Gusty west winds of 30 to 40 mph are anticipated Thursday afternoon and evening. Higher gusts to 45 mph are possible. The gusty winds may create minor blowing and drifting snow and cause difficult travel for high-profile vehicles, especially on north- south oriented roads. Hazardous travel is also possible Saturday through early Sunday from another round of widespread snowfall. It is too early to determine any snowfall amounts. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Spotters are requested to report freezing drizzle or snowfall totals over an inch Wednesday night into Thursday morning. LMZ521-522-541>543-052015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 214 PM CST Tue Feb 4 2025 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday West winds could gust to around gale force Thursday afternoon and evening. Eckberg/GK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 3:26 AM CST | Small Craft Advisory | GRB | 30 hr | |
| Feb 5, 2:37 PM CST | Wind Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.